# SDR DHL2005746510

- Difficulty date: June 30, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 59948502
- Condition: Cracked
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR AFT CORNER CRACK.  REMOVED AND REPLACED SEAL RETAINER (FRAME) AT C1 DOOR IAW B727 SRM 51-30-2 P/N 65-59948-502 PO522885, LEAK CHECK GOOD IAW B727 MM 21-31-0.
